I am having severe anxiety after stopping lortab 10mgs. had been taking them for 2 yrs. besides the anxiety, all the other side effects have plagued me, just guessing how long does it take your receptors to start working rght. I c/t off of them march 21,2011
If you stay away from opioids completely, you should start feeling better by a couple months. Remember, though, that for several years your mind was constantly filled with obsessions for opioids; now you will be experiencing emotions much more than you used to, since your mind will be free to worry about life. The new life is all about 'living life on life's terms.' The goal is to learn to accept your emotions, and tolerate anxiety. Feelings have no REAL power, and if you learn to tolerate your feelings and use them properly-- i.e. to help guide you to correct actions, and to provide richness to life's experiences-- then sobriety becomes a real gift.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.